New variant of a Fibonacci plane

Krassimir T. Atanassov and Anthony G. Shannon
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 8, 2002, Number 3, Pages 112—115
Download full paper: PDF, 110 Kb

Details

Authors and affiliations

Krassimir T. Atanassov
CLBME – Bulg. Academy of Sci.,
P.O.Box 12, Sofia-1113, Bulgaria

Anthony G. Shannon
Warrane College, The University of New South Wales,
P.O.Box 123, Kensington, NSW 1465, Australia

References

  1. Tirman A., Jablinski T. Jr., Identities derived on a Fibonacci multiplication table, The Fibonacci Quarterly, Vol. 26 (1988), No. 4, 328-331.
  2. Atanassov K., A remark on a Fibonacci plane. Bull, of Number Theory and Related Topics Vol. XIII (1989), 69-71.
  3. Atanassov K., Shannon A., Fibonacci planes and spaces, in (F. Howard, Ed.) Applications of Fibonacci Numbers, Vol. 8, Dordrecht, Kluwer, 1999, 43-46.

Related papers

Cite this paper

APA

Atanassov, K. T. & Shannon, A. G. (2002). New variant of a Fibonacci plane. Notes on Number Theory and Discrete Mathematics, 8(3), 112-115.

Chicago

Atanassov, K. T. and Shannon, A. G. “New variant of a Fibonacci plane.” Notes on Number Theory and Discrete Mathematics 8, no. 3 (2002): 112-115.

MLA

Atanassov, K. T. and Shannon, A. G. “New variant of a Fibonacci plane.” Notes on Number Theory and Discrete Mathematics 8.3 (2002): 112-115. Print.

Comments are closed.